# SDR UIEA200700259

- Difficulty date: July 3, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,333 hours, 16,000 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: L3 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-3 WINDOW SEAL LIFTING IN THE WIND WITH EXCESSIVE COCKPIT NOISE.  ALSO, DURING LEVEL FLIGHT APPROX TIME 1335Z FL 31.0 TEMP -09 TAT HEARD BANG AIRCRAFT SHOOK,  POSSIBLE ENGINE STALL.  AUTO THROTTLES TRIPPED OFF SEVERAL TIMES IN FLIGHT.  RESECURED WINDOW SEAL IAW 56-11-00.  INSPECTED INTAKES AND EXHAUST OF ALL ENGINES WITH NO FINDINGS.  INSPECTED FUSELAGE IAW 5-51-00, NO FINDINGS.
